American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 32 of 32 found      Go to page: 1 2

[31] R. K. Thomas. The addition theorem for the entropy of transformations of $G$-spaces . Trans. Amer. Math. Soc. 160 (1971) 119-130. MR 0293064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. K. Thomas. Metric properties of transformations of $G$-spaces . Trans. Amer. Math. Soc. 160 (1971) 103-117. MR 0293063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 32 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia